# SDR SWAA2015082143057

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 72,200 hours, 59,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT OTBD SIDE DELAMINATED.  R & R NR 5 SLAT IAW AMM.
